# SDR SWAA2024122779803

- Difficulty date: December 20, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 16,261 hours, 7,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC GROUND AIR DOOR IS MISSING. ****MUST PERFORM -PARTS DEPARTED A/C COND INSP REF AMM 05-51-59****<[01] 01 - REMOVED AND REPLACED PER [AMM 52-49-01-401-MAX (FORWARD FAIRING ACCESS DOOR - REMOVAL/INSTALLATION - PERMANENT)]
